# SDR AALA20151118005

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 19,332 hours, 7,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR WEB HAS TWO AREAS OF CORROSION, STATION 987 - 993, RBL 33 INCHES, NEAR GALLEY MOUNT, REPAIRED WEB IAW EA 256072.
